Items where Author is "Achala, L.N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Kudenatti, R.B. and Kirsur, S.R. and Achala, L.N. and Bujurke, N.M. (2013) Exact solution of two-dimensional MHD boundary layer flow over a semi-infinite flat plate. Communications in Nonlinear Science and Numerical Simulation, 18 (5). pp. 1151-1161. ISSN 10075704

Kudenatti, R.B. and Kirsur, S.R. and Achala, L.N. and Bujurke, N.M. (2013) MHD boundary layer flow over a non-linear stretching boundary with suction and injection. International Journal of Non-Linear Mechanics, 50. pp. 58-67. ISSN 0020-7462

Achala, L.N. and Venkatachalappa, M. (2011) Study of propagation of linear and non-linear Alfvén-gravity waves in rotating medium. International Journal of Non-Linear Mechanics, 46 (7). pp. 971-975. ISSN 00207462

Waghamore, H.P. and Shilpa, N. and Achala, L.N. (2011) Uniqueness theorems sharing one value of entire and meromorphic functions. International Journal of Mathematical Analysis, 5 (17-20). pp. 849-862. ISSN 13128876

Venkatachalappa, M. and Achala, L.N. and Sachdev, P.L. (2001) Exact nonlinear travelling waves in rotating systems. Acta Mechanica, 147 (1-4). pp. 197-208. ISSN 1619-6937

This list was generated on Thu Oct 18 12:26:07 2018 IST.